IJPAM: Volume 95, No. 4 (2014)


Daya K. Nagar$^1$, Armando Gómez$^2$
$^{1,2}$Instituto de Matemáticas
Universidad de Antioquia
Calle 67, No. 53-108, Medellın, COLOMBIA

Abstract. In this article, we define and study the Dirichlet-Lauricella type D distribution. This distribution is a generalization of the Dirichlet type 1 distribution.

Received: June 9, 2014

AMS Subject Classification: 62H99

Key Words and Phrases: Appell hypergeometric function, Dirichlet distribution, hypergeometric function, Lauricella function

Download paper from here.

DOI: 10.12732/ijpam.v95i4.9 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 95
Issue: 4
Pages: 567 - 575

Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).